# SDR CA970402002

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177RG
- Propeller: Mcauly B2D34C207
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: D5044
- Condition: Damaged
- Location: Leading Edge
- Part time: 2,157 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STONE DAMAGE ON THE LEADING EDGE AND THE FACE OF THE PROPELLER BLADE. THE BLADE REQUIRED FILING AND GRINDING. THE PROPELLER HUB BREATHER SEALANT WAS MISSING.
